back to author index
   
title:
 
On sl(2)-equivariant quantizations
publication:
 
JNMP
volume-issue:   14 - 2
pages:   179 - 187
ISSN:
  1402-9251
DOI:
  doi:10.2991/jnmp.2007.14.2.4 (how to use a DOI)
author(s):
 
S BOUARROUDJ, M Iadh AYARI
publication date:
 
April 2007
abstract:
 
By computing certain cohomology of Vect(M ) of smooth vector fields we prove that on 1-dimensional manifolds M there is no quantization map intertwining the action of non-pro jective embeddings of the Lie algebra sl(2) into the Lie algebra Vect(M ). Contrariwise, for pro jective embeddings sl(2)-equivariant quantization exists.
copyright:
 
© The authors.
This article is distributed under the terms of the Creative Commons Attribution License 4.0, which permits non-commercial use, distribution and reproduction in any medium, provided the original work is properly cited. See for details: https://creativecommons.org/licenses/by-nc/4.0/
full text: